# SDR AALA202311169727

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A320*
- Aircraft serial: 6271
- Aircraft time: 29,142 hours, 9,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Part serial: 242126
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 112,124 hours, 50,826 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL INTO DFW DUE TO GREEN HYDRAULIC SYSTEM LOW PRESSURE AND GREEN HYDRAULIC SYSTEM ENGINE PUMP PRESSURE LOW ECAM MESSAGES. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE #2 ENGINE HYDRAULIC PUMP LEAKING FROM THE PUMP BODY AND REPLACED IT PER AMM 29-11-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
